Actonel side effects medication

Common Questions and Answers about Actonel side effects medication

actonel

Avatar n tn One year ago I consintenly had bladder pain I knew I had a bladder infection, or female problems whenI visit the GYN she suggested to see a Urologist I was told I had Bladder Cyst several of them she gave me medication for a Infection after testing the Urine and ask me to return for a second test after 60 days she again performed Cystoscopy and the Cysts have not changed in size my bladder was healthy and told me to have it check and if a had any more pain to return and always have it check ye
Avatar n tn hi... according to a research....Many people using this medication do not have serious side effects. prolia may cause low calcium levels, especially if you have kidney problems. Take calcium and vitamin D as directed by your doctor. (See also How to Use section.) Your doctor will order calcium blood tests before your first injection and during treatment.
Avatar f tn After about 3 months, was having bad low back pain and pain on the top of both thighs. I then had a left rib fracture of unknown cause. At that time, no side effects like this were published. I did find a small group with similar symptoms but my Doc said it was not the Nexium. I stopped it and within 4 days, the flank and thigh pain were gone. I was later put on Omeprazole, 40 mg 2x a day fir the past few months. Not sure yet, but my low back muscles are killing me.
Avatar n tn Hello. This does not seem to be a side effect of Actonel. It is not documented. But still new side effects may emerge. Do you have any blood pressure issues ? High blood pressure does sometimes produce such symptoms. And if you are around your menopause, the burning of the head may be due to the hormonal imbalance.
Avatar m tn I heard that medication for Osteoporosis causes bad side effects like you mentioned what is happening with her. I don't know of any other medication she can take that won't cause the side effects. Has she seen the doctor for the jaw and teeth pain and to see what else the doctor would recommend? She shouldn't suffer from side effects - that must be horrible for her.
Avatar n tn My doctor is putting me on Actonel but I am reluctant to start. Side effects are very worrisome... not sure what to do. I have started mega doses of supplements and calcium and D and excercise and I want someone to tell me that that has worked for them. Most comments I get is to take the drug because it's more effective. I can't believe everyone is taking bisphosphonates or other drugs like that. Please let me hear from you if you see this!,,, Thanks, and hope you are doing well!
Avatar n tn Now he wants to put me on medication to control my heart rate. I don't want to take any more meds and have to deal with the side effects. When I am at home and doing my normal things, my pulse is 60-70. Do you feel I need to be medicated ? Is CBt an option ? What is the risk to my heart without medication ? Thanks, Carla.
Avatar m tn My wife is a 65 year old in good health who has taken FOSAMAX for 5 1/2 years. She wants to get her teeth straightened. The periodontist has recommended a procedure to reinforce the gums prior to the braces. This has added an additional 6K to the price and about 3 months to the total time to straighten the teeth.
Avatar f tn I spent six months trying to bring the cholesterol into the normal range - and succeeded (although it's still on the high side - the doc was happy) just by cutting down on dairy foods. When my TSH level was discovered to be 5.83 (I live in France so the levels may be different - normal range is from 0.18 - 3.00) I was then referred to an endocrinologist.
Avatar f tn Also, I would appreciate if you can tell me what side effects you have from it and how long you've been on it. I heard that it effects the eyes and makes your hair fall out.,etc.. I have to be honest..I'm SOOO scared of this medication!!! Does a person have to stay on it for life? Thanks.
Avatar n tn It has been researched for PMDD. - When you stop bc, some women experience side effects for a few months. This usually stops after your hormones return to normal.
Avatar f tn I want to start by saying that while on depo i had NO side effects, NO irregular bleeding and my period returned within 2 months of not getting my next shot. I was on depo for almost 4 years because i suffer from migraines, and that was the most effective method of control and as a b.c. method as well. (estrogen made my migraines worse) I started having concerns as news came out about depo's long term effects so i was referred to a gyno that sent me to have my bones density tested.
Avatar f tn Finally at 79, (she's 80 now), they said, no more bone drugs, they aren't working. She started out with Fosamax, and after awhile when side effects start from that one, and Actonel was available, they put her on Actonel and she was on Actonel all the way up until it was stopped at 79. So, I have that in my mind (her being mom and my genes and all), and decided that I want to put off bone drugs as long as I can. If I can reverse this w/o them, than I'm going to.
Avatar f tn I have been on it for about 3 months now, but I was also on it for quite awhile a few years ago. I have never had anything but success with it. there are no side effects. I will be on it for another 2 months and my dr plans to take me off of it. I am also on a antibiotic called Cipro that I will be on for at least another 4 months and I have been on it for just about 2 months now.
471161 tn?1317194550 It wasn't until a few years ago that I tried to get off of it and I had bad side effects so I stayed on it. This time my new gyno that I really like put me on a patch and Remar it is Vivelle Dot and it's working very well. I am so upset because 2 1/2 years ago I became ill. I have lupus. I am having a very hard time with it as it has attacked my heart and then my lungs in the short 2 1/2 years I have had it.
Avatar n tn I have been getting by on an anti-depressant called Serzone (helps with the pain in the nerve endings and has no side effects on me at all) and Cellebrex for the last year. I am trying to decide what to do next tongiht because my Rheumy said a few things that upset me today so I don't know if I am going to take the Plaqunel or find a new doctor first. The only thing you have to do is get your eyes checked before you start taking it and have them checked about once a year. God Bless ...
Avatar f tn It is now approved for low back pain too and of course depression. I do worry about the side effects of all these druugs and withdrawal. but sometimes it is needed.
Avatar n tn Very worried at first due to the huge range of side-effects. I'll see if the effects wear off at all - I'm due to halve the dose in six weeks. All I can say is give it a go - your blood should be regularly monitored so it can always be stopped quickly if you can't tolerate it.
294425 tn?1288531995 And I looked it up, and osteoporosis doesn't seem to be on the laundry list of side effects/complications of Tysabri, so who knows. Maybe it's just from the crazy cocktail of other meds I take every day! Just wondered if anyone else was in the same boat.....
Avatar f tn I completed 24 weeks of triple treatment in April and reached SVR and feel great. This diagnoses is depressing. After pushing through all the nasty side effects of treatment I'd like to enjoy feeling healthy for a little while until I need to tackle something else. Anyone in the same boat? I'm not sure if I want to take the medication. I'm looking to try to fix this another way. Suggestions?
Avatar f tn My point in asking about the lidocaine is that, of course every medication administered is going to have side effects. My concern was, the way you first mentioned lidocaine sounded so disparaging. I was concerned that without giving further detail about your concerns about lidocaine, it might sound to an average person like taking lidocaine under any circumstances could be potentially lethal. The fact is, it's not.
Avatar m tn ( It seems like the levo has the same side effects as the actual illness (weigt gain etc.) The doc told me that most of the symptoms are from the wrong dose. ANd also from these boards of people freaking out on Levo it makes me even more paranoid! :( I talked to the internist about conversion etc and he said that most people convert. His take was its probably hashi's and regardless of what it is we still have to get the tsh down etc.
211940 tn?1267884866 the doctor put me on celebrex but the side effects will scare the b-Jesus out of you. So I quit taking it, I have found very little relief and it is definately worse at night when I'm trying to sleep and can't find a position to get in where it doesn't hurt.
Avatar f tn Byt the way, as far as the HPylori, the new gastro doc said to wait until after the holidays to take the PrevPAc as it has certain side effects that I may not want to deal with until after the New Year. But to be sure and take the antibiotics. Then when I'm finished with them, we'll do a breath test to make sure that it's not active in my body anymore. Just thought that I would address that. Suggestion: I would get a breath test to conclusively know whether you have the HP or not.